Hi My name is kumar shyamrendra,i am suffrerring form stomach (right side) pain since 1 month. i consult the doctor & cheked but nothing fonnd my video x-ray.doctor suggest me to use tizan 2,3 times a day when i use it pain is normal but leave...
in every 15 days with the right side chest pain. This problem is there for the past 1 month. He gets tired ... irregular thickening of the GB wall mainly at the fundus. Significant pericholecystic fat stranded noted ...
times, a boil appears. The boil appears mainly in my inner thigh area/arm pits or back of the ears. I am unable to wear inner wear because of this problem. The problem appears round the year, but most severely ...
to every doctor and they cannot find problem. He has had a scan today to find there was not a clot, which is what we thought. He has however had his varocise veins done in this leg and the main vein has a twist ...
My husband s two main arteries are hundred percent blocked and the third one is not visible ... is quite serious and the doctor even prevented him from doing any kind of exercises..his problem has been ...
As I am being treated for high BP but my mainproblem is gas formation in the stomach.
Please suggest about gos causing high BP.
This morning also problem surf
gas in stmach has no connection with BP. use omeparazole, Lactulose, Modify diet , increase fiber decrese smoke and caffeine with all stimulants. good bowel habits and you will find a difference providing you are compliant with the blood pressure medication
morning my husband has had joint pain for n week now his wrist mainly and feet what can be the reason please
Hi. The joints pains can be due to general disease like viral fever , typhoid or because of the problems affecting the joints only such as rheumatoid disease. One needs to go for the blood tests to know the exact cause. These are RA factor, calcium, ESR and such as may be advised by your Orthopedic surgeon.
Start the treatment with an opinion of an Ortho only.
Hey. I have been having problems with my stomach for quite sometime now. Abdominal distention mainly and i think its gettjng worse. What could it be
Most common cause for distension of abdomen is flatulance or gas due to indigestion. Usually associated with your mental conditions. Needs a constitutional treatment. For Homoeopathic curative treatment, get back to me with details through the premium question facility of HCM. With Best Wishes,
Dr C. J. Varghese,
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions